# SDR SWIA200312303

- Difficulty date: August 24, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 25,758 hours, 33,990 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 6228315402
- Part serial: 2966
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 11,310 hours, 14,331 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FO AUTOPILOT FLIGHT DIRECTOR NOSE DOWN 10 DEGREES.  AUTOPILOT FAIL AND TRIM FAIL MASTER WARN ON MAP ASSOC WITH RED TRIM AND AP LIGHTS ALSO GREEN VS AND AMBER DIS.   REMOVED AND REPLACED NR 2 APC 65B  IAW 22-10-00.  OPS CHECK GOOD.
